MAUDE Adverse Event Report: EV3, INC. TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS

EV3, INC. TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number SC-014-135
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
While using a trailblazer catheter from ev3, approximately a 3-inch segment of the tip broke off while the surgeons were trying to insert it into the sheath.The surgeons were able to retrieve the entire catheter.Fda safety report id # (b)(4).

Brand Name
TRAILBLAZER SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
EV3, INC.
plymouth MN 55442
MDR Report Key15605917
Report NumberMW5112623
Device Sequence Number6240913
Product Code DQY
UDI-Device Identifier00763000104740
UDI-Public(01)00763000104740
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Model NumberSC-014-135
Device Lot NumberB325097
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient EthnicityNon Hispanic